I started using Nicotrol Nasal Spray last week. I was on vacation, and found that it really worked to stop my nicotine craving and I did not smoke when I used it.
During my vacation, I ate a lot of seafood and fresh fruits and vegetables.
Upon my return home, I got really sick. I woke up in the middle of the night with severe chest and stomach pain, diarrhea, and itching hives on my palms and the soles of my feet. These symptoms have subsided only a little bit in a week. I cannot eat anything without stomach pain, bloating, gas, cramping, etc. Every time I eat, some of it comes back up.
I called my doctor, and he said I may have a food allergy (shellfish?). I did have an episode of diarrhea and vomiting last time I ate shrimp/seafood. I wonder if Nicotrol is making me sick or if seafood is making me sick. Is there any indication that anyone else has had hives or a skin rash while using Nicotrol? Should I stop using it? I really don't want to because its the first time in a long time I haven't smoked!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.